# SDR SIMA1542

- Difficulty date: June 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800826901
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THE 38 AND 39 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
